Tangential Cauchy-Riemann complexes on distributions. (English) Zbl 0631.58024

The results of this paper are quite interesting. It is a continuation of the paper of the first author [Math. Ann. 268, 449-471 (1984; Zbl 0574.32045)], where the same problems are considered in the case of \(C^{\infty}\) category. The paper is organized in seven sections as follows: Let X be a smooth \((C^{\infty})\) differentiable manifold and E be a smooth vector bundle over X. In section 1 are studied Mayer Vietoris’s exact sequences for distributions \(f\in D'(U,E)\), where D’(U,E) is the space of distribution sections of E over the open subset U of X. In section 2 systems of the linear partial differential operators with constant coefficients are considered. If X is a complex manifold with a finite dimension and S a generic submanifold of X, in section 3 is introduced a complex of differential operators of the first order on S, which is termed a tangential Cauchy-Riemann complex on S. A dual formal Cauchy-Kowalewski theorem is obtained. In the next section, by means of the mathematical technique designed, vanishing theorems for some local Dolbeault cohomology at edge points are obtained. In section 5 the Poincaré lemma for the tangential Cauchy-Riemann complex on distributions is considered. In the next section the problem of extension of Cauchy-Riemann distributions defined on S is studied. Let us note theorem B: “If S is \(q_ 0\)-pseudoconcave at \(x_ 0\) with \(q_ 0\geq 1\), then every germ of Cauchy-Riemann p-distribution on S at \(x_ 0\) (i.e. every element of \(H^ 0(x_ 0,^ 0\tau_ S^{p,k+*},{\bar \partial}_*))\) is the restriction to S of a germ of holomorphic p-form at \(x_ 0.''\) In the last, seventh section the tangential Cauchy-Riemann complex on compact submanifolds and the Dolbeault complex on an open domain in the complex manifold with piecewise smooth boundaries are discussed. The finiteness theorems for some cohomology groups of these complexes are proved.
{For future applications in other categories of functions or of generalized functions more detailed data can be found in the references cited by the authors.}
Reviewer: M.S.Marinov


58J10 Differential complexes
32C05 Real-analytic manifolds, real-analytic spaces
32C35 Analytic sheaves and cohomology groups
32V40 Real submanifolds in complex manifolds


Zbl 0574.32045
Full Text: DOI


[1] Andreotti, A., Complexes of Partial Differential Operators (1975), Chicago: Yale Univ. Press, Chicago · Zbl 0309.58020
[2] Andreotti, A.; Fredricks, G.; Nacinovich, M., On the Absence of Poincaré Lemma in Tangential Cauchy-Riemann Complexes, Ann. Scuola Norm. Sup. Pisa cl. Sci., (4), 8, 365-404 (1981) · Zbl 0482.35061
[3] Andreotti, A.; Grauert, H., Théorèmes de Finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France, 90, 193-259 (1962) · Zbl 0106.05501
[4] Andreotti, A.; Hill, C. D., E. E. Levi convexity and the Hans Levy Problem, I and II, Ann. Scuola Norm. Sup. Pisa cl. Sci., (3), 26, 325-363 (1972) · Zbl 0256.32007
[5] Andreotti, A.; Hill, C. D.; Łojasiewicz, S.; Mackichan, B., Complexes of Differential Operators. The Mayer-Vietoris Sequence, Invent. Math., 35, 43-86 (1976) · Zbl 0332.58016
[6] Andreotti, A.; Nacinovich, M., Noncharacteristic Hypersurfaces for Complexes of Differential Operators, Ann. Mat. Pura Appl., (4), 125, 18-83 (1980) · Zbl 0456.58024
[7] Baouendi, M. S.; Chang, C. H.; Treves, F., Microlocal Hypo-Analyticity and Extension of CR functions, J. Diff. Geometry, 18, 331-391 (1983) · Zbl 0575.32019
[8] Boggess, A.; Polking, J., Holomorphic Extensions of C.R. functions, Duke Math. J., 49, 757-784 (1982) · Zbl 0506.32003
[9] G. P.Folland - J. J.Kohn,The Neumann Problem for the Cauchy-Riemann Complex, Ann. of Math. Studies75, Princeton Univ. Press, 1972. · Zbl 0247.35093
[10] Henkin, G. M., Analytic Representation of C.R. functions on submanifolds of codimension 2 in C^n, Analytic Functions, Kozubnik, 1979, 169-191 (1980), Berlin: Springer, Berlin
[11] Henkin, G. M., Integral Representation of Differential forms on Cauchy-Riemann Manifolds and the theory of C.R. functions (in russian), Uspiehi Math. Nauk., 39, 39-106 (1984)
[12] M.Kashiwara - P.Schapira,Application of the microlocal Theory of sheaves to the study of \(\mathcal{O}_X \) , Proc. 1984 Symp. on «Pseudodifferential Operators with applications to Partial Differential Equations» to be published by A.M.S. · Zbl 0591.58041
[13] A.Martineau,Distribution et valeurs au bord de fonctions holomorphes, Strasbourg RCP,25 (1966).
[14] Nacinovich, M., Poincaré Lemma for Tangential Cauchy-Riemann Complexes, Math. Annalen, 268, 449-471 (1984) · Zbl 0574.32045
[15] Nacinovich, M., On Boundary Hilbert Differential Complexes, Annales Polonici Mathematici, XLVI, 213-235 (1985) · Zbl 0606.58046
[16] Nacinovich, M., On Weighted Estimates for some systems of partial differential equations, Rend. Sem. Mat. Univ. Padova, 69, 221-232 (1983) · Zbl 0531.35018
[17] Range, R.; Siu, Yum-Tom, Uniform Estimates for the \(\bar \partial \), Math. Ann., 206, 325-354 (1973) · Zbl 0248.32015
[18] Schwartz, L., Théorie des Distributions (1966), Paris: Hermann, Paris
[19] Tajima, S., Analyse Microlocal sur les variétés de Cauchy-Riemann et problèmes de prolongement des solutions holomorphes des equations aux derivées partielles, Publi. R.I.M.S. Kyoto Univ., 18, 911-945 (1982) · Zbl 0553.58028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.